# SDR AALA20050654

- Difficulty date: October 5, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Engine: Rroyce RB211TRENT89
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT RIGHT ENGINE FUEL FILTER LIGHT CAME ON TWICE DURING FLIGHT.  REPLACED RIGHT ENGINE FUEL FILTER AND FUEL PRESSURE SWITCH.  FOUND WIRE W08182001R20 CHAFED UNDER CONNECTOR D573001 BACK SHELL.  ACCOMPLISHED INTERIM REPAIR TO WIRE PER MAINTENANCE MANUAL 20-10-13.  RE-INSPECT AT EACH B-CHECK AND PERMANENT REPAIR AT NEXT MAIN BASE VISIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
